MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE

KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE
Model Number 8403X
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the cable caused glitching when plugged into blades.The intubation was completed successfully with a 20 mins delay.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per evaluation from the manufacturer: during the manufacturer's technical inspection of the returned device, the error description provided by the customer was confirmed.The cause of the fault described by the customer was confirmed during our technical investigation.The cable had been bent too sharply due to improper handling during preparation or use, which led to increased mechanical wear in the area near the plug strain relief.The failure was caused by excessive mechanical stress and resulting wear.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC CONNECTING CABLE
Common Device Name
C-MAC CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23476605
Report Number9610617-2025-01988
Device Sequence Number10558398
Product Code CCW
UDI-Device Identifier04048551389225
UDI-Public04048551389225
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age7 YR
Patient SexFemale